# SDR SWAA2020062994697

- Difficulty date: June 15, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 33,682 hours, 20,301 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 116A4530U1
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FIXED LEADING EDGE STRINGER FOUND CRACKED.   R & R THE STRINGER IAW SRM 51-40-02.
